MathSciNet Relay Station
MathSciNet bibliographic data
MR808738 (87f:58018a) 58C25 (26E10)
Mostow, Mark Alan; Shnider, Steven Joint continuity of division of smooth functions. I. Uniform Lojasiewicz estimates. Trans. Amer. Math. Soc. 292 (1985), no. 2, 573–583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement